American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Robert A. Wilson. A quaternionic construction of $E_7$. Proc. Amer. Math. Soc. 142 (2014) 867-880.
Abstract, references, and article information   
View Article: PDF

[2] Wensheng Cao and Krishnendu Gongopadhyay. Commuting isometries of the complex hyperbolic space. Proc. Amer. Math. Soc. 139 (2011) 3317-3326. MR 2811286.
Abstract, references, and article information   
View Article: PDF

[3] Matthew Stover. Volumes of Picard modular surfaces. Proc. Amer. Math. Soc. 139 (2011) 3045-3056. MR 2811261.
Abstract, references, and article information   
View Article: PDF

[4] Alexander Perepechko. Affine algebraic monoids as endomorphisms' monoids of finite-dimensional algebras. Proc. Amer. Math. Soc. 137 (2009) 3227-3233. MR 2515393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerald W. Schwarz. Linear maps preserving invariants. Proc. Amer. Math. Soc. 136 (2008) 4197-4200. MR 2431032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Walter Ferrer Santos and Alvaro Rittatore. Generalizations of Cayley's $\Omega$-process. Proc. Amer. Math. Soc. 135 (2007) 961-968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James K. Deveney, David R. Finston and Peter van Rossum. Triangular $G_{a}$ actions on $\mathbf{C}^{4}$. Proc. Amer. Math. Soc. 132 (2004) 2841-2848. MR 2063101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James K. Deveney and David R. Finston. Free $G_a$ actions on $C^3$. Proc. Amer. Math. Soc. 128 (2000) 31-38. MR 1676356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Konstanze Rietsch. The infinitesimal cone of a totally positive semigroup. Proc. Amer. Math. Soc. 125 (1997) 2565-2570. MR 1401752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nan Hua Xi. Induced cells . Proc. Amer. Math. Soc. 108 (1990) 25-29. MR 984808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. H. Lindsey. A new lattice for the Hall-Janko group . Proc. Amer. Math. Soc. 103 (1988) 703-709. MR 947642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lee A. Rubel. Conformal inequivalence of annuli and the first-order theory of subgroups of ${\rm PSL}(2,\,{\bf R})$ . Proc. Amer. Math. Soc. 88 (1983) 679-683. MR 702298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dragomir Ž. Djoković. Subgroups of compact Lie groups containing a maximal torus are closed . Proc. Amer. Math. Soc. 83 (1981) 431-432. MR 624947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dragomir Ž. Djoković. On conjugacy classes of elements of finite order in compact or complex semisimple Lie groups . Proc. Amer. Math. Soc. 80 (1980) 181-184. MR 574532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Keith Dennis. The $GE\sb{2}$ property for discrete subrings of ${\bf C}$ . Proc. Amer. Math. Soc. 50 (1975) 77-82. MR 0376891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia